# SDR ASAA2020031632423

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,648 hours, 9,029 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 5727571
- Condition: Faulty
- Location: Rt Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF 14000 FT THE R/H PACK LIGHT ILLUMINATED, WE FOLLOWED THE QRH PROC AND THE PACK LIGHT TURNED OFF. 3 MIN LATER THE PACK LIGHT ILLUMINATED, WE FOLLOWED THE QRH PROC AND THE PACK LIGHT DID NOT TURN OFF. WE CONTINUED THE FLIGHT WITH ONE PACK. GROUNDED - YES. BORESCOPED THE ACM WITH NO FAULTS FOUND. ACCOMPLISHED PZTC BITE WITH NO FAULTS AND VERIFIED RAM ACTUATOR WAS ACTUATING CORRECTLY REF B737-800 FIM 21-62- TASK 801. REMOVED AND REPLACED R/H COMPRESSOR DISCHARGE OVERHEAT SWITCH (S5) REF B737-800 AMM 21-51-40. REMOVED AND REPLACED R/H ACM OVERHEAT 210 DEGREES THERMAL SWITCH (S939) REF AMM 21-51-41. REMOVED AND REPLACED R/H PACK DISCHARGE OVERHEAT SWITCH (S935) REF AMM 21-51-42. OPS CHECKS GOOD. GROUND VERIFICATION TEST SUCCESSFUL.
